Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On finite-time blow-up for a nonlocal parabolic problem arising from shear bands in metals


Author: Gao-Feng Zheng
Journal: Proc. Amer. Math. Soc. 135 (2007), 1487-1494
MSC (2000): Primary 35K10, 35K57, 35K60.
Published electronically: November 27, 2006
MathSciNet review: 2276658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results on finite-time blow-up of solutions to the nonlocal parabolic problem

\begin{displaymath} \left\{ \begin{array}{ll} u_t=\Delta u +\delta \displaystyle... ...\\ u(x,0)=u_0(x)\geqslant 0,& x\in \Omega \end{array}\right. \end{displaymath}

are established. They extend some known results to higher dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35K10, 35K57, 35K60.

Retrieve articles in all journals with MSC (2000): 35K10, 35K57, 35K60.


Additional Information

Gao-Feng Zheng
Affiliation: Department of Mathematics, Huazhong Normal University, Wuhan, People’s Republic of China
Email: gfzheng76@yahoo.com.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08925-8
PII: S 0002-9939(06)08925-8
Keywords: Nonlocal parabolic equations, finite-time blow-up, method of moving planes.
Received by editor(s): October 5, 2005
Received by editor(s) in revised form: December 20, 2005
Published electronically: November 27, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.